T Nation

1-AD and Baldness, Help


#1

About a month ago I did a 2 week cycle of 1AD and Norandrodiol Select, 8 and 4 pills a day respectively.

Just about the same time I noticed that I started losing hair. The cycle was 2 weeks but the hair loss is still happening.
Any opinions if it was a result of the prohormones?

I was also taking HOT-ROX before and during the cycle, but I never had a problem with it.

What else would cause this to happen so suddenly? I'm 38 and never had a problem like this before. Should I see a doctor? I'm getting worried.

HELP!


#2

How many milligrams does that equate to? I t is said that 1-AD will convert to DHT which DOES cause hair loss, especially if you are prone to MPB. Some people are more sensitive than others, so it could have been what did it. Hope it was worth it bro...


#3

I don't know. I've used the stuff several times before for longer periods of time without the hair loss problem.


#4

I believe that the Norandrodiol Select has 300mg per tablet and the 1AD has 100mg per serving.

That would equal:

800mg of 1AD and 1200mg of NorAndro per day.

The conversion rate of 1AD is debatable and often referred to as HIGH. If it was 50% then you would be taking 400mg of 1-test per day whereas 300mg is the recommended maximum. Since the conversion rate is expected to be higher than that, you far overdosed on the 1AD.

1-Test is presented as being 4-7 times stronger than Testosterone itself. That includes side-effects being more pronounced. So if you consider that you were taking an equivalent of 2800-5600mg of testosterone per week, you could likely experience heavy side-effects such as loss of hair.

Regarding the NorAndro:

You would have been taking 1200mg per day. At the published conversion rate of 15.76% then you would have been getting about 189 mg per day of nandrolone or about 1323mg per week. Also, far over the recommended dosage and could easily cause side-effects.


#5

Well, like I said, I have taken it before with no sides.
Thanks for the input.
Did I awaken a beast or will the hair loss (I hate to even say those words) taper off? Will the lost hair grow back?

Thanks,
Paranoid


#6

While I have never lost significant amounts of head-hair to date, I have noticed that part of my facial-hair stops growing after a cycle of either 1AD, 1-Test, or M1T.

I get splotches around my chin and mouth where it just stops growing. After about a month of using anti-estrogens, such as 6oxo, it starts again and continues to grow like normal.

You will want to take a natural testosterone booster such as Alpha Male that contains Tribulus terrestris, after your cycle also.


#7

So what exacly is the purpose of anti-estrogens? Or Purposes?

You said that, they help with your hair growth, is that simply facial or do you notice an improvement in hair growth on your head?


#8

Yeah, I was thinking the same thing. I didn't think anti-e's would help with the hair loss.
BTW- it's still coming out- 2 weeks after stoping the cycle although it seems to have abated a bit. I think. I hope.

M


#9

Actually I think it is the test boosters that do it.

I don't notice any head-hair change at all. Forme, it is only facial hair that stops growing.

kurmatt,
I would suggest the test boosters for at least a few weeks. I would also suggest that you stay off for a couple months.

For me, the indication that I have been off long enough and normal test production is good is that I start getting acne on my chest. I am 43, so I don't normally get acne any longer. So when I do, I know my test production is good. I think that riding on your own test for a couple months would help a lot with your hair.


#10

I agree. Thanks again.

Matt